Acta Physica Sinica
Citation Search Quick Search
2003, Vol. 52(11): 2664-2670    DOI: 10.7498/aps.52.2664
Perturbation to the symmetries of relativistic Birkhoffian systems and the inver se problems
Xie Feng-Ping1, Fu Jing-Li2, Chen Li-Qun3
(1)商丘师范学院数学力学和数学物理研究所,商丘 476000; (2)商丘师范学院数学力学和数学物理研究所,商丘 476000;上海大学上海市应用数学和力学研究所,上海 200072; (3)上海大学上海市应用数学和力学研究所,上海 200072
Received 2002-12-10  Revised 2003-02-10
Supporting info
null
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn